MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Extravasation (1842); Swelling (2091)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Waiting for the device to be returned for evaluation.
 
Event or Problem Description
Catheter presented extravasation and limb edema.Catheter rupture.
 
Additional Manufacturer Narrative
The contract manufacturer reviewed the manufacture records for the lot reported.The returned device was manufactured and inspected according to specifications with no deviations, non-conformances, or authorized manufacture variances.An investigation of the returned device was conducted.Cross sections were cut to allow for relevant measurements of the device and found the dimensions were within specification.It was noted that the larger lumen was obstructed with blood clots.Based on the record review for the lot reported and the inspection of the returned device, it has been determined that the issue was not caused by the manufacturing process.A definitive root cause cannot be determined.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8607377
Report Number2518902-2019-00034
Device Sequence Number16692616
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/02/2021
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMLJR720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer05/06/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;